# SDR DALA2021012500465

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 86,250 hours, 39,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 25 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST SEATS 25 D, E, F PSU OXY PANEL DID NOT OPEN.  CORRECTIVE ACTION: REPACKED MASKS.  OK FOR SERVICE.
